Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Ground states and small perturbations for $ C\sp \ast$-dynamical systems


Author: Akio Ikunishi
Journal: Proc. Amer. Math. Soc. 96 (1986), 340-344
MSC: Primary 46L55
DOI: https://doi.org/10.1090/S0002-9939-1986-0818469-X
MathSciNet review: 818469
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Existence of ground states for $ {C^*}$-dynamical systems is stable under perturbations with relative bound $ < 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L55

Retrieve articles in all journals with MSC: 46L55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0818469-X
Article copyright: © Copyright 1986 American Mathematical Society